# SDR 97FDEA00782

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184FE
- Make and model: Boeing 727-22
- Aircraft serial: 18870
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 65162261
- Condition: Corroded
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0083 011 NR 2 K-FLAP CORRODED AT I/B BONDING JUMPER TO BULLNOSE.  REMOVED CORROSION ON NR 2 K-FLAP I/B BULLNOSE ATTACH (LOWER) POINT FLANGE THICKNESS .140.  REMOVED .030 WITHIN LIMTS PER FED-EX DWG NR SR 27-57-010.  UPPER ATTACH POINT OUT OF LIMITS.  INSTALLED REPAIR PARTS IAW FED-EX SRM 57-50-3.
